# SDR CA040301004

- Difficulty date: February 15, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 32,124 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 7786832
- Part serial: 840140
- Condition: Cracked
- Location: Cabin Air
- Part time: 15,073 hours, 18,742 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED UNABLE TO CONTROL CABIN ALTITUDE AT LOWER POWER SETTINGS.  AFTER ARRIVAL MAINTENANCE FOUND FORWARD HEAT EXCHANGE CRACKED/SPLIT OPEN.  UNIT REPLACED AND AIRCRAFT RETURNED TO SERVICE. NOTE: THIS HEAT EXCHANGER HAD BEEN REPAIRED FOR (CRACK ALONG INSIDE WELD OF PRIMARY INLET HEADER) IN  MAY OF 2002.
